# SDR 99ZZZX2154

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 069D21400503
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR VIBRATION.  WILL NOT ZERO, TOO MANY THREADS SHOWING WHEN ZERO ON TURNBUCKLE.  REMOVED AND REPLACED.
